# SDR DHL2001742523

- Difficulty date: October 20, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FRAME CRACK LT STA 360 12 INCHES ABOVE FLOOR PANEL.  CUT OUT DAMAGED AREA.  INSTALLED FRAME REPAIR.
